View Full Version : Started meds today


michaelaisabell
11-17-14, 03:10 PM
This morning I took 5 mg adderall ir. I know this is a really small dose like the amount they start little kids on but I want to test my reaction to it so I cut my 10mg pill in half.
That was at 9:30 this am and so far so good so I just took the other half. ( it's noon now)

I could feel my brain got a tad bit clearer but it was interupted by this weird fogy feeling that kept comming and going. I also got really talkative.
But overall no real side effects( nothing significant anyways)
Tomorrow I will just take my 10mh pill in the morning as directed instead of splitting it.
I do feel like it didn't last very long as I'm getting tired already but I'm guessing that's cuz I took such a low dose. And my second dose has not kicked in yet.

Anyone else get a weird foggy feeling? If so does it usually go away?

Maurice
11-17-14, 04:58 PM
Yes, I am very foggy when I get of bed in the morning. And I am that way until my Adderall kicks in. When I wake up I feel like I'm coming out from anesthesia or a coma. And it usually takes roughly a half hour to start working. After the medicine starts working I have no fog. I am taking a higher dose than you are, 25 mgs of Adderall XR twice a day.

sarahsweets
11-17-14, 05:04 PM
sometimes the fog you mentioned is a sign that the dose is too low.

michaelaisabell
11-17-14, 05:28 PM
sometimes the fog you mentioned is a sign that the dose is too low.

Thanks. that might be the case since I only took 5 mg at a time which is a pretty low dose.

I'm going to take the full 10mg tomorrow am and hopefully less fog. I'm also going to see how long the 10 mg lasts cuz if it's going to wear off at like 10 am or noon I'm going to need to ask my dr for an afternoon dose.

I just seems very odd to me to proscribe an ir tab as once daily. I've never heard of this before.

michaelaisabell
11-17-14, 10:04 PM
I've had a slight headache all day and then it escalated to migraine status once the meds wore off all the way. I took some ibuprofen and it's tolerable now but I hope this side effects doesn't last long.
I was going to ask something but now I forgot what it was. Grr.

michaelaisabell
11-18-14, 07:53 PM
Day 2- I took 10 mg in the am and 5mg at noon ( dr said u could dance around with my dose a little as long as I don't go over 20 mg)
Anyway when I sit down I have this weird pain in my right leg. No headache today though which is good! No foggy feeling. Dry mouth.

Last night I didn't sleep well though. I took a fiorcet with codeine at 7pm ( it has caffeine in it) it took me a while to get to sleep once I was in bed. And then I woke up at 2:30 and I couldn't fall back to sleep. Not sure if it was the adderall and caffeine or because my back was killing me, but I finally fell back to sleep at like 5am but I had to wake up at 6. I eventually got a nap today and that was an hour after my second dose today so I'm guessing it was either the pain or the caffeine but caffeine has never kept me up before.

Hopefully tonight goes better. I'm going to take my muscle relaxer before bed tonight instead of waiting till 4am when I'm in intense pain lol.

michaelaisabell
11-18-14, 08:47 PM
The thing that is bothering me is the leg pain.
And that foot feels cold but I havnt checked the color of it yet.
I'm hoping it nothing serious and it goes away after a couple days.

michaelaisabell
11-18-14, 11:56 PM
Ok so at 6:30 I Took some Iborofen for the leg pain and went to cook dinner.
My legs feel much better now.
I think I'll give it another go tomorrow am and see if the same thing happens it if It was unrelated.

michaelaisabell
11-19-14, 10:49 AM
So far so good today but I havnt sat down more than a few minutes and sitting was when the leg pain started yesterday.
I am sweating though everytime I take it in my palms, feet, and pits :/
I'm also getting really talkative after taking it.
And I feel weird cuz I feel calmer on my brain but my body feels sped up cuz I can feel my heart going faster like I just took a brisk walk. That should go away soon right?

someothertime
11-19-14, 11:29 AM
do you have any history of vascular complications? age, long term smoking / drinking / stress / palpitations / diabetes / weight et. al.? several things you've mentioned may indicate that it would be wise to see a doc regarding circulatory / nerve health....

michaelaisabell
11-19-14, 04:00 PM
do you have any history of vascular complications? age, long term smoking / drinking / stress / palpitations / diabetes / weight et. al.? several things you've mentioned may indicate that it would be wise to see a doc regarding circulatory / nerve health....

I don't have a history of most of those.
I am 29 I'm a smoker and I used to drink daily but I quit a month ago today

This morning I took 10 mg again and my feet felt a little cold and m legs felt a little tight but nothing like yesterday. I go see my psych dr on Friday so I will see what she says.

Mishka
11-19-14, 04:28 PM
So far so good today but I havnt sat down more than a few minutes and sitting was when the leg pain started yesterday.
I am sweating though everytime I take it in my palms, feet, and pits :/
I'm also getting really talkative after taking it.
And I feel weird cuz I feel calmer on my brain but my body feels sped up cuz I can feel my heart going faster like I just took a brisk walk. That should go away soon right?

I know that sometimes happens when you change your dose but that hyped-up feeling should go away in a couple days and you'll hopefully just have the calm brain. I've also found I have to be careful about caffeine (how much and when). Definitely contact your pd if it gets bad or does not go away.

michaelaisabell
11-19-14, 05:48 PM
I know that sometimes happens when you change your dose but that hyped-up feeling should go away in a couple days and you'll hopefully just have the calm brain. I've also found I have to be careful about caffeine (how much and when). Definitely contact your pd if it gets bad or does not go away.

is it normal to be very talkative after taking it?
I took my 10 mg in the morning today at 6:30 and around 12:30 I started getting waaay tired. Do you think maybe a second dose in the afternnon would be a good idea once my body gets used to the med or maybe switch to XR? idk im going to talk to my pd on Friday about dose and side effects. my pcp is the one who prescribed it but I start going to the Pdr again on Friday.

I had my blood pressure and pulse taken today and yesterday (for different doctore appts.) so I know those are normal.

im just a little worried about my feet getting cold that It might be causing a circulation issue. I have not had that pain in my leg today though so that is good im guessing that was just a temporary side effect.

tomorrow will be day 4 on this med. everyday seems to be less and less side effects so hopefully all goes well

Mishka
11-19-14, 06:05 PM
is it normal to be very talkative after taking it?
I took my 10 mg in the morning today at 6:30 and around 12:30 I started getting waaay tired. Do you think maybe a second dose in the afternnon would be a good idea once my body gets used to the med or maybe switch to XR? idk im going to talk to my pd on Friday about dose and side effects. my pcp is the one who prescribed it but I start going to the Pdr again on Friday.

I had my blood pressure and pulse taken today and yesterday (for different doctore appts.) so I know those are normal.

im just a little worried about my feet getting cold that It might be causing a circulation issue. I have not had that pain in my leg today though so that is good im guessing that was just a temporary side effect.

tomorrow will be day 4 on this med. everyday seems to be less and less side effects so hopefully all goes well

Yes, the talkative is part of that hyped-up phase (some people call it euphoria but I hate that feeling). I've been taking adderrall ir for 20 years and still sometimes get it if I go off it for a while. Those yucky side effects always go away in a couple days for me.
If you are worried you can pick up a cheap blood pressure monitor and check yourself occasionally. My BP runs low but I still check it occasionally especially if I am going to workout.
On dosing - just don't go over what your pd says. I prefer IR over ER because it gives me more control over dose/timing. I take it 4 times a day but have pretty severe symptoms my pd wants controlled all day and it actually helps my insomnia.

michaelaisabell
11-19-14, 08:21 PM
Well I defiantly wouldn't call it euphoric. More like diarrhea of the moth lol.
I'm going to give this med a couple more days but the sweating is gross, the cold feet are worrisome, and the fatigue when it wears off is really crappy.
Friday afternoon I see my pdr and that will be day 5 on adderall. I think I should be more used to it by then and know if I'm going to need to try something different or not.

michaelaisabell
11-20-14, 12:11 PM
Ok so today is day 4 on meds. I changed it up a little today and about 20 minutes after taking my med I ate a banana. I also took some magnisium last night to see if that would help leg cramps.
Anyway I'm feeling much better today. No cramps feeling, no weird head fog, my feet do still feel cold but I'm not completely sure if that's the meds since it is getting cold now, and much less sweating today.
Things are looking a lot better.

michaelaisabell
11-20-14, 11:05 PM
So overall I had much less side effects today. But I did notice while sitting in the car or on my couch that my feet felt like they were starting to fall asleep or maybe just tingly . I'm not sure but it's still freaking me out.

I'm going to ask my pdr about it tomorrow and see what she suggests. She might decide it's nothing or she might decide that it's a circulation issue and switch meds.
I will update tomorrow.

So nada
12-19-14, 11:09 PM
What's the update?